# SDR ASOA2014122911994

- Difficulty date: December 15, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 25,427 hours, 24,008 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Broken
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 621 BULKHEAD HAS 6 BROKEN ISOLATORS.  REMOVED 6 BROKEN ISOLATORS AND REPLACED WITH 6 NEW SERVICEABLE ISOLATORS, PN:SL2337-3 IAW SRM 51-42-06.
